# SDR HEEA062494

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- System (JASC): 6420 · Tail Rotor Head
- Part: Trunnion
- Part number: 206011728001
- Condition: Worn
- Location: T/R Hub
- Part time: 865 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUNNION BEARINGS WORN BEYOND LIMITS.
